Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Wave Excitation in a Dissipative Medium with a Double Quadratically-Modular Nonlinearity: a Generalization of the Inhomogeneous Burgers Equation
Blekinge Tekniska Högskola, Fakulteten för teknikvetenskaper, Institutionen för maskinteknik. Moscow MV Lomonosov State Univ, Phys Fac, Moscow 119991, Russia.;Russian Acad Sci, Prokhorov Gen Phys Inst, Moscow, Russia.;Russian Acad Sci, Schmidt Inst Phys Earth, Moscow, Russia.;Blekinge Inst Technol, Karlskrona, Sweden..
2018 (engelsk)Inngår i: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 97, nr 3, s. 279-282Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Solutions of a forced (inhomogeneous) partial differential equation of the second order with two types of nonlinearity: power (quadratic) and nonanalytic (modular) are found. Equations containing each of these nonlinearities separately were studied earlier. A natural continuation of these studies is the development of the theory of wave phenomena in a medium with a double nonlinearity, which have recently been observed in experiments. Here solutions describing the profiles of intense waves are derived. Shapes of freely propagating stationary perturbations in the form of shock waves with a finite front width are found. The profiles of forced waves excited by external sources are calculated.

sted, utgiver, år, opplag, sider
MAIK NAUKA/INTERPERIODICA/SPRINGER , 2018. Vol. 97, nr 3, s. 279-282
HSV kategori
Identifikatorer
URN: urn:nbn:se:bth-16902DOI: 10.1134/S1064562418030110ISI: 000438890200021OAI: oai:DiVA.org:bth-16902DiVA, id: diva2:1240139
Tilgjengelig fra: 2018-08-20 Laget: 2018-08-20 Sist oppdatert: 2018-08-20bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Rudenko, Oleg

Søk i DiVA

Av forfatter/redaktør
Rudenko, Oleg
Av organisasjonen
I samme tidsskrift
Doklady. Mathematics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 33 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf